I also increased the Lofepramine to three times a day , but I don't think the two are connected.
I think the nausea is because I didn't take the early slow release pills till 8am. Usually, I wake up around 5 or 6, just long enough to go to the loo and take those pills. Then I go back to sleep till around 8. I think that ordinarily gives the sickness time to go down, but because I didn't wake up, it meant I could only leave an hour after taking them before I needed to get up (to stop the neck pressure kicking off).
I felt sick immediately, but thought some food might help. And of course I had to take all my other meds, including the first morning dose of Lofepramine. Eating did seem to reduce the nausea; it got bad again a few hours later and eating some lunch helped, though the last thing I felt like doing was eating.
Since lunch and the middle Lofepramine of the day, I've developed really bad stomach cramps. I'm now on the lactose-free Lofep, so it can't be that. I'm hoping it's just hormonal, but I don't know.
I'm also getting the kind of falling-asleep-panic-attacks that I usually get at night. I know that's down to the slow release morph, because it starts an hour or so after taking it (5pm) and goes on all evening. So today I get it all day and all night long.
If this keeps happening, I'm going to have to set an alarm for taking the early pills, but I'd really rather not.
Posted from Blogium for iPhone